It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Sorry to hear about your problem ,actually tricor usually has less side effects than statins but everyone is different . If your husband (I am assuming by trying to decipher your note here) is still having problems with muscle cramps and twitching have him start taking a calcium ,magnesium, zinc supplement , I have found this helps quite a bit . You need to get at least 1200 mg a day . This usually means at least one vitamin with every meal . These are pretty cheap at about $6 for 100 capsules . Get a chelated supplement as these are better absorbed . Hope all symptoms are fixed soon . We have all been there with the cholesterol lowering problems , though his sound a bit more extreme than most . Lipitor gave me a permanent case of peripheral neuropathy in both feet . i'm only 45 with 2 young kids I need to chase around . It's hard to keep up with them when your feet like you know what 24 hours a day . But definetly give the vitamins a try I think it might help the rest of his muscle problems . Good luck.....

[quote]Originally posted by ashtonn:
[b]I wrote a few months back..Dh on Tricor...experiencing many symptoms that lead us to a neurologist who sent him to a specialist in neurology thinking he had Lou Gehrig's/ALS. His cardiologist knew of this, as did his family doc. Well, I surfed the web and came to find Tricor gives 99.9% of dh's symptoms. I had dh stop Tricor. He is now 90% better after4 months of stopping Tricor. How can 3 docs miss this? Cardiologist who prescribed it didn't even ask if he had any muscle problems. Family doc did not connect that Tricor was causing muscle trouble and neither did a reputable specialist ! We learned that he may have ALS a week after our son was born and thought dh would never see our son walk, talk, have all his firsts and it was the Tricor!!! We have gone through months of mental hell because 3 docs could not make this connection. Do I have a leg to stand on if I try to sue them for the mental anguish, not to mention the torturous test (Emg's, spinal tap....) dh had to endure??? Also, It has been 4 months since off Tricor, still gets occasional muscle twitches and at times BAD cramps. Can Tricor still be causnig those occasional twitches and cramps? When he was on it, he took it for a year....risidual?
Thanks, Amy[/b][/quote]






All times are GMT -7. The time now is 10:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!